# SDR WX0A2025121932678

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 39,076 hours, 24,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING CONTINUOUS LIGHT CHOP R2 DOOR PRESSURE LIGHT STARTED FLASHING DURING CRUISE. SLIDE ARMED LIGHT OUT ON S.D. SLIDE ARMING LEVER WAS FOUND TO BE APPROX 1/4 INCH FROM BEING FLUSH TO DOOR. LEVER WAS PUSHED FLUSH DOOR SLIDE WENT TO ARMED AND OVERPRESSURE LIGHT WENT OUT.   CLEANED UNDERNEATH GIRT BAR FITTING PAWLS OF R2 DOOR IAW AMM 53-11-00-210-034-A. AND INSPECTED FOR DAMAGE OF DOOR FITTINGS AND LATCHES. PERFORMED OPS TEST OF CPC 1 AND 2 REF AMM 21-31-00-710-002-A. OPS TEST GOOD.  NO DEFECTS NOTED AT THIS TIME."
